# SDR SIMA20130416003

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 24,120 hours, 21,688 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door Frame
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND REAR ELECTRONICS ACCESS PANEL (272DR) INNER DOOR FRAME WITH 1 CRACK APPROXIMATELY 1.5 INCHES LONG UNDER ATTACHMENT PIN BRACKET.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  STOP DRILLED CRACKS AND INSTALLED REPAIR DOUBLER AT CRACKED AERA IAW EO EM-52MR-353.  THE AIRCRAFT WAS RETURNED TO SERVICE.
